We develop a perturbation theory for the evolution of solitary waves in quadratic nonconservative nonlinear media. The expressions derived for the solitons' amplitude and width permit us to estimate straightforwardly the damping–amplification rate of an arbitrary soliton of the unperturbed system. The analytical results obtained agree well with numerical experiments.
© 1999 Optical Society of America
S. Darmanyan, A. Kobyakov, and F. Lederer, "Quadratic solitons in nonconservative media," Opt. Lett. 24, 1517-1519 (1999)